Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Changing colour of scrotum to purple after exercising. Reason?

Hi, yes thanks for your quick response. I ve noticed recently that my scrotom is purple in color. I exercise every day; bicycle one day, treadmill the next.....always at leas an hour or more. I only got the excercise bike a month ago. Suddenly a couple of days ago I see this purple colored scrotom. I am 69 years old. I ve excercised 6 days a week for 35 years. Am I doing something wrong? I ve started wearing a jock strap. I NEVER did that before. Maybe the free swinging of the testicles is causing this? I ve no other health problems that I am aware. Should I be concerned about this change in color in my scrotum? Oh, yes....after excercise this condition disappears...and sometimes I awaken in the morning with the change in color and then it disappears. Should I be alarmed and see my or a urologist?? Thank you, Scotty Oops! my email address is: YYYY@YYYY . Sorry...I didn t realize that I had to provide my email address.
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  387
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Welcome to HCM.
I HAVE GONE THRO your detailed description. It is nice to know your exercise duration and pattern, which is so important for health.
The only difference according to you is the jock strap.
This can potentially cause the color change due to the way it fits the area during exercise.
This does not sound urgent, but whenever there is a next appointment, pls do not forget to take an opinion for your GP.
Wishing you good health
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor